Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hi, I know this sounds weird to be asking but

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10677 Questions
Question
Hi, I know this sounds weird to be asking but I’m having trouble with my toes being extremely cold. They warm up at night in bed but when I get up on the am they get cold again. It’s a cold as if are in ice water. Jmj
Mon, 5 Feb 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Can be vascular insufficiency.

Detailed Answer:
Hello,
Thanks for posting your query.
Feeling of cold toes can be suggestive of a vascular insufficiency in the legs or a neurological deficit due to chronic problems like Diabetes or due to functional disorder of the nerves or vitamin B 12 deficiencies.

You need a careful assessment by your physician along with investigations like color Doppler study for legs blood vessels for proper diagnosis and further treatment.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor